The problem in the best sense of the weighted Hausdorff distance approximating a uniform plural continuous maps of compact convex images / Hudyma, U. V., Hnatiuk, V. O. (2016)
Ukrainian

English  Mathematical and computer modelling. Series: Physical and mathematical sciences    /     Issue (2016, 14)

Hudyma U. V., Hnatiuk V. O.
The problem in the best sense of the weighted Hausdorff distance approximating a uniform plural continuous maps of compact convex images


Cite:
Hudyma, U. V., Hnatiuk, V. O. (2016). The problem in the best sense of the weighted Hausdorff distance approximating a uniform plural continuous maps of compact convex images. Mathematical and computer modelling. Series: Physical and mathematical sciences , 14, 22-43. http://jnas.nbuv.gov.ua/article/UJRN-0000658428 [In Ukrainian].

 

Institute of Information Technologies of VNLU


+38 (044) 525-36-24
Ukraine, 03039, Kyiv, Holosiivskyi Ave, 3, room 209